# SDR DALA2024050604960

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 138,941 hours, 20,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 654 S7l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 LIGHTENING STRIKE STA 654 + 16 AT FASTENER ON STRINGER 7L. CORRECTIVE ACTION: EVALUATE AND REPAIR AS REQUIRED PER B767-300 SRM 53-00-01. INSTALLED REPAIR DECAL PER PS 900-5-1 NO. 4 (0325202)
